# SDR 04FDEA01470

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 437LL SEAL IS WORN AND SEAL RETAINER IS CRACKED.  FABBED NEW PANEL 437LL IAW DRAWING AUB7108, FABBED NEW SEAL RETAINER ON MAE TRAVLER T4/432661.  INSTALLED SEAL AND SEAL RETAINER IAW SRM 57-31-01.
